# SDR QXEA2009112300983

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON AVIONICS BAY DOOR INTERCOSTAL FWD 26R FS 364.00 ON AFT PART OF ATTACH FLANGE.  BLENDED OUT CORROSION, REMAINING MATERIAL THICKNESS IS OUT OF LIMITS IAW  SRM 51-21-23.  SENT TO MFG FOR REO.  PERFORMED LPI IAW NDTM 51-20-008.  REMOVED STR 26R IAW SRM 51-42-06-001-001-A01.  FABRICATED AND PREPARED NEW STR IAW REO 670-53-21-517, INSTALLED NEW STR IAW REO 670-53-21-517. PRIMED AND PAINTED RIVETS IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01. COMPLETED REPAIR IAW REO 670-53-21-514, TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
